# SDR QXEA200603176

- Difficulty date: December 12, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 12,539 hours, 9,243 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473082
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT NR 2444: INTERMITTENT SMOKE WARNING IN AFT BAGGAGE COMPARTMENT (BOTH AFT BAGGAGE SMOKE DETECTORS INOP).  MAINTENANCE REMOVED AND REPLACED BOTH AFT BAGGAGE COMPARTMENT SMOKE DETECTORS IAW Q400 TASK 26-12-06-000-801 AND 26-12-06-400-801.  OPS CHECK GOOD.  NO INTERMITTENT SMOKE WARNING.  AIRCRAFT RETURNED TO SERVICE.
